# SDR VNAA2022112099910

- Difficulty date: October 16, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 26,331 hours, 21,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STRINGER 21RH, CORROSION WAS FOUND ON STGR SPLICE 21R AT FS 333.00 ON MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE
